# SDR SIMA200326201

- Difficulty date: September 16, 2003
- Submitted: October 8, 2003
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 19326
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FOUND ROW 4 AND 5 ADJACENT EMERGENCY FLOOR LIGHTS INOPERATIVE.  REMOVED AND INSTALLED BATTERY POWER SUPPLY AT 20LN IAW 33-50-10.  PERFORMED OPS CHECK OF SYSTEM WITH NO DEFECTS.  (M)
